# SDR DALA2016111008534

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 72,376 hours, 53,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Card
- Condition: Damaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING APPROACH FLIGHT ATTENDANT CALL ON LND ROLL OUT +  REPORTED ELECTRICAL SMOKE SMELL- PASSENGER ALSO REPORT THIS DURING DEPLANING. ODOR WAS AROUND 2L DOOR AREA. FOUND CONDENSATION DRIPPING ON LED LIGHT ASSY AND CIRCUIT CARD AT L2-674. REPLACED CIRCUIT CARD. SECURED DUCT BOOTS ABOUVE FLIGHT ATTENDANT SEAT TO PREVENT CONDENSATION FROM DRIPPING. SYSYEM CHECKS GOOD.
